# SDR CALA2017032400697

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 86,088 hours, 17,888 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 0243
- Condition: Smoke
- Location: Fwd Galley
- Part time: 66,971 hours, 17,226 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE EMITTING FROM BEHIND OVEN 204. REMOVED AND REPLACED THE OVEN. OP CHECKED GOOD IAW AMM 25-34-00
